# SDR 97ZZZX1976

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4574V
- Make and model: Cessna 172M
- Aircraft serial: 17266358
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Door Post
- Part time: 5,338 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH AFT LOWER DOOR POST FRAMES CRACKED WHILE C/W SEB 97-1.  INSTALLED SK172-149-1 AND SK172-149-2 TO REPAIR.  INSTRUCTIONS CALL FOR THIS TO BE A 1,000 HOUR REPETITION INSPECTION.  SUBMITTER STATED THAT IS MUCH TOO LONG.  SHOULD BE INCLUDED ON EACH ANNUAL AT LEAST.
